# SDR AALA202409057412

- Difficulty date: August 20, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 32,814 hours, 4,479 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7010302H03S02
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STATUS MESSAGE SHOWED "EQUIPMENT VENT FAN FORWARD", ALSO NOTED SLIGHT ACIDIC SMELL AND WHINE NOISE FOR 2 TO 3 MINUTES. **SUPPLEMENTAL REPORT FOR (AALA202408217412): REMOVE AND REPLACED FORWARD ELECTRONIC COOLING EXHAUST FAN. PER AMM 21-27-25**(CLOSED).
